# SDR MALA976381

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 6PP125012
- Condition: Failed
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE INTRANSIT LIGHT AND HYDRAULIC PUMP REMAINED ON, CREW COMPLIED WITH QRH.  RETURNED TO CID.  MAINTENANCE CLEANED CANNON PLUGS AT UPLOCK SWITCHES, FUNCTION CHECK GOOD.  REPLACED HYD PRESSURE SWITCH AND DISCHARGED PRESSURE IN AUTO MODE AND SYSTEM CHARGED NORMALLY.  OPS CHECK GOOD IAW SAAB CH 29-10-00-2.
